# SDR 2003UALA00273

- Difficulty date: March 13, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 37,340 hours, 13,858 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EXTERNAL FUSELAGE HAS JETWAY DAMAGE (DENTS) AT STA 600 TO 620 BETWEEN STR 16L AND 18L.  MAJOR REPAIR ACCOMPLISHED.APPLIED DOUBLER.
